# SDR WX0A2014072272040

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Part serial: E0802382
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CABIN EMER EQUIPMENT 1PBE FWD STATION INFLATED ON THE GND.  R & R FWD PBE IAW GMM 21-13-1-1.
